# SDR ABXA2014040456

- Difficulty date: April 4, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N786AX
- Make and model: Boeing 767281
- Aircraft serial: 23019
- Aircraft time: 54,232 hours, 41,670 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Splice Plate
- Part number: 114T02226
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE RT WING LOWER LE SPLICE PLATE AT LES 434.  REPAIRED RT WING LOWER LE SPLICE PLATE AT LES 434 IAW B657-60952.  SDR INFO PN 114T0222-6, SN NSN, PART NAME LOWER SPLICE PLATE, CORRODED, EXACT STRINGER & WS LOCATION FROM 432.75 TO 435.50.  ACFT WAS GNDED.
